# SDR YENA2021032300184

- Difficulty date: March 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 28,708 hours, 18,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON STRINGER AT AFT CARGO CAMPARTMENT FR78; (REF TOMX W/O N317JB/1520/E190/B5 CHECK N/R 00384) STRINGER AT AFT CARGO COMPARTMENT FR78 WAS REPAIRED PER EMB-190 SRM 53-23-03 REPAIR 51P.
